This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I've recently been having progressively darker (ranging from yellow to dark yellow, although not yet brown) urine along with STRONG urine smells.
I am a 28 yo female. My only medications are birth control and occassionally vicodin for a chronic back condition.
At first I didn't notice the color change and blamed the smell on a change in diet--however the color has been more apparent recently and the smell has not abated once I removed the item in question (green tea) from my daily diet for the last two weeks. Any thoughts would be appreciated...
How are you? Vicodin is prescribed for pain. The common side effects for this drug are constipation, dry mouth, confusion, light headedness, dark urine, problem with urination, convulsions etc.
Smelly urine needs to be evaluated for infections by getting a urine analysis done and visiting a urologist.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.